MathSciNet Relay Station
MathSciNet bibliographic data
MR1144935 20D06
Iiyori, Nobuo; Yamaki, Hiroyoshi A conjecture of Frobenius and the simple groups of Lie type. III. J. Algebra 145 (1992), no. 2, 329–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement